| Catalog Number |
03P89-24 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Valvular Stenosis (2697)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care was contacted by a customer regarding i-stat pt/inr cartridges that yielded suspected discrepant inr results a 53 year old female patient seen for a mechanical valve replacement.There was no additional patient information available at the time of this report.Return product is available for investigation.Method date collected tested inr sample i-stat (b)(6) 2023 02:23 02:23 4.0 whole blood- a.Stago (b)(6) 2023 02:02 ni 2.6 plasma- b.Pt/inr, intended use the i-stat pt, a prothrombin time test, is useful for monitoring patients receiving oral anticoagulation therapy such as coumadin ® or warfarin.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 15-aug-2023.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing of pt/inr cartridge lot t23054 did not meet the acceptance criteria in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure) for points outside allowable error (ea).Returned cartridge testing meets the acceptance criteria in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).A deficiency has been identified for pt/inr cartridge lot t23054.Pt/inr cartridge lot t23054 has been added to quality record (qr) 899976 to address the root cause.